# SDR SWIA200922185

- Difficulty date: July 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 32,985 hours, 47,200 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE STRINGER AT FRAME 10 CRACKED.  (C CHECK)  REPLACED PER SRM.
